ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 7.

Journal Article

Ganagi, MS and Gopalakrishna, AV (1994) Generalised one-dimensional burgers'equation in relativistic fluiddynamics. In: Journal of the physical society of japan, 63 (4). pp. 1358-1364.

Ganagi, MS and Gopalakrishna, AV (1987) Pressure shocks in relativistic viscous heat-conducting fluids. In: Astrophysics and Space Science, 129 (2). pp. 281-292.

Gopalakrishna, AV and Ganagi, MS (1986) Weak discontinuities in relativisitic MHD. In: Astrophysics and Space Science, 120 (1). pp. 139-149.

Gopalakrishna, AV (1977) Discontinuities in an arbitrarily moving gas in special relativity. In: Annales De L Institut Henri Poincare Section A Physique Theorique, 27 (4). pp. 367-373.

Rao, A Ramachandra and Gopalakrishna, AV (1977) Steady motion of a rotating stratified fluid bounded by porous disks. In: Proceedings of the Indian Academy of Sciences Section A, 85 (1). pp. 8-18.

Gopalakrishna, AV (1975) The jump in vorticity across a shock wave in relativistic hydrodynamics. In: Communications in Mathematical Physics, 44 (1). pp. 39-44.

Gopalakrishna, AV and Rao, AR (1975) Intrinsic equations of steady rotating, incompressible viscous fluid flow. In: Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 55 (7-8). pp. 387-393.

This list was generated on Mon Feb 24 17:45:54 2020 IST.